Alert archive / Missouri / River Flood Warnings in 2010

River Flood Warning 65, NWS St. Louis, MO

March 13, 2010Lewis County, Missouri

NWS St. Louis, MO issued this river flood warning at Mar 13, 2010, 8:00 PM CST for Lewis County, Missouri. It took effect at Mar 14, 2010, 4:20 AM CDT. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Mar 13, 2010, 8:00 PM CST (02:00 UTC)
In effect from
Mar 14, 2010, 4:20 AM CDT
Expired
Mar 15, 2010, 5:40 PM CDT
In force
37 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Lewis County, MO

The radar

The St Louis radar (KLSX), 179 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Middle Fabius River near Ewing (EWMM7). The gauge peaked at 13.11 ft at Mar 15, 2010, 4:00 AM CDT.

actionminormoderate101503/1403/1503/16
Action stage
9.5 ft
Minor stage
12 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05498150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

265 
WGUS43 KLSX 140200
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
800 PM CST SAT MAR 13 2010

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 


  NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY

  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF RUNOFF DUE TO PRECIPITATION 
RECEIVED OVER THE PAST SEVERAL DAYS...AND RESIDUAL RUNOFF DUE TO 
SNOW MELT ACROSS THE BASIN...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-150200-
/O.NEW.KLSX.FL.W.0064.100314T0648Z-100317T1000Z/
/EWNM7.1.ER.100314T0648Z.100315T1800Z.100316T1000Z.NO/
800 PM CST SAT MAR 13 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NORTH FABIUS RIVER NEAR EWING
* FROM LATE TONIGHT TO LATE TUESDAY NIGHT.
* AT  7:30 PM SATURDAY THE STAGE WAS 10.5 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TONIGHT AND 
  CONTINUE TO RISE TO NEAR 12.0 FEET BY MONDAY EARLY AFTERNOON. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING.


$$

MOC111-150159-
/O.NEW.KLSX.FL.W.0065.100314T1630Z-100317T1424Z/
/EWMM7.1.ER.100314T1630Z.100315T1200Z.100316T1424Z.NO/
800 PM CST SAT MAR 13 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MIDDLE FABIUS RIVER NEAR EWING
* FROM SUNDAY MORNING TO WEDNESDAY MORNING.
* AT  7:30 PM SATURDAY THE STAGE WAS 10.8 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY LATE MORNING AND 
  CONTINUE TO RISE TO NEAR 13.0 FEET BY MONDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY LATE TUESDAY MORNING.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/14  03/15  03/16  03/17  03/18

NORTH FABIUS RIVER
  EWING           11.0   10.54      11.3   11.9   10.8    8.2    6.5

MIDDLE FABIUS RIVER
  EWING           12.0   10.82      11.4   13.0   12.2    9.8    8.1
5 follow-up statements
800 
WGUS83 KLSX 140406
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1006 PM CST SAT MAR 13 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF PRECIPITATION RECEIVED OVER THE 
PAST SEVERAL DAYS AND RESIDUAL RUNOFF DUE TO SNOW MELT...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-150406-
/O.EXT.KLSX.FL.W.0064.100314T0405Z-100317T0400Z/
/EWNM7.1.ER.100314T0224Z.100314T1200Z.100316T0400Z.NO/
1006 PM CST SAT MAR 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* FROM THIS EVENING TO TUESDAY EVENING.
* AT  9:46 PM SATURDAY THE STAGE WAS 11.8 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.5 FEET BY 
  SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY 
  BEFORE MIDNIGHT.

$$

MOC111-150405-
/O.EXT.KLSX.FL.W.0065.100314T0920Z-100317T1545Z/
/EWMM7.1.ER.100314T0920Z.100315T0000Z.100316T1545Z.NO/
1006 PM CST SAT MAR 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* FROM LATE TONIGHT TO WEDNESDAY MORNING.
* AT  9:30 PM SATURDAY THE STAGE WAS 11.1 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY AND CONTINUE TO
  RISE TO NEAR 13.5 FEET BY SUNDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY LATE TUESDAY MORNING.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/14  03/15  03/16  03/17  03/18

NORTH FABIUS RIVER
  EWING           11.0   11.75      12.5   11.8   10.6    8.2    6.5

MIDDLE FABIUS RIVER
  EWING           12.0   11.12      12.4   13.5   12.5    9.7    8.0
075 
WGUS83 KLSX 141341
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
840 AM CDT SUN MAR 14 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...


  NORTH FABIUS RIVER NEAR EWING
  MIDDLE FABIUS RIVER NEAR EWING


PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS FLOOD WARNING IS A RESULT OF WET WEATHER OVER THE PAST WEEK. 

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-151340-
/O.CON.KLSX.FL.W.0064.000000T0000Z-100317T0400Z/
/EWNM7.1.ER.100314T0224Z.100314T1200Z.100316T0400Z.NO/
840 AM CDT SUN MAR 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL TUESDAY MORNING.
* AT 7:30 AM SUNDAY THE STAGE WAS 13.6 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CURRENTLY CRESTING AT 13.6 FEET AND IS 
  FORECAST TO FALL BELOW FLOOD STAGE MONDAY NIGHT.
* IMPACT...AT 14.0 FEET...LEFT BANK OVERFLOW DEVELOPS AT THIS HEIGHT 
  TOWARD MONTICELLO.

$$

MOC111-151339-
/O.CON.KLSX.FL.W.0065.000000T0000Z-100317T1545Z/
/EWMM7.1.ER.100314T1030Z.100315T1800Z.100316T1545Z.NO/
840 AM CDT SUN MAR 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL TUESDAY EVENING.
* AT 7:30 AM SUNDAY THE STAGE WAS 12.2 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 13.4 FEET MONDAY 
  AFTERNOON AND SHOULD FALL BELOW FLOOD STAGE TUESDAY.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/15  03/16  03/17  03/18  03/19

NORTH FABIUS RIVER
  EWING           11.0    13.58      12.0   10.4    8.1    6.5    5.8

MIDDLE FABIUS RIVER
  EWING           12.0    12.16      13.3   12.5    9.9    8.2    6.8
375 
WGUS83 KLSX 150111
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
811 PM CDT SUN MAR 14 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 

  NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF RUNOFF FROM PRECIPITATION RECEIVED 
OVER THE PAST SEVERAL DAYS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-160111-
/O.EXT.KLSX.FL.W.0064.000000T0000Z-100317T0515Z/
/EWNM7.1.ER.100314T0224Z.100314T1815Z.100316T0515Z.NO/
811 PM CDT SUN MAR 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL LATE TUESDAY NIGHT.
* AT  7:30 PM SUNDAY THE STAGE WAS 13.3 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TUESDAY MORNING.

$$

MOC111-160110-
/O.EXT.KLSX.FL.W.0065.000000T0000Z-100317T1434Z/
/EWMM7.1.ER.100314T1030Z.100315T1800Z.100316T1434Z.NO/
811 PM CDT SUN MAR 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL WEDNESDAY MORNING.
* AT  7:30 PM SUNDAY THE STAGE WAS 13.0 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.6 FEET BY 
  MONDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  LATE TUESDAY MORNING.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/15  03/16  03/17  03/18  03/19

NORTH FABIUS RIVER
  EWING           11.0   13.30      12.8   10.4    8.0    6.5    5.8

MIDDLE FABIUS RIVER
  EWING           12.0   12.98      13.4   12.3    9.6    8.0    6.6
366 
WGUS83 KLSX 151402
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
902 AM CDT MON MAR 15 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...


  MIDDLE FABIUS RIVER NEAR EWING


PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS FLOOD WARNING IS A RESULT OF WET WEATHER AND SNOW MELT OVER THE
PAST WEEK.

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-161402-
/O.EXT.KLSX.FL.W.0065.000000T0000Z-100317T0632Z/
/EWMM7.1.ER.100314T1030Z.100315T0815Z.100316T0632Z.NO/
902 AM CDT MON MAR 15 2010

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL TUESDAY MORNING.
* AT 8:30 AM MONDAY THE STAGE WAS 13.1 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER CRESTED AT 13.2 FEET LAST NIGHT AND IS 
  FORECAST TO FALL BELOW FLOOD STAGE TONIGHT.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/16  03/17  03/18  03/19  03/20

MIDDLE FABIUS RIVER
  EWING           12.0    13.10      11.0    7.1    5.5    4.8    4.5
887 
WGUS83 KLSX 152240
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
540 PM CDT MON MAR 15 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS WILL BE THE LAST STATEMENT ISSUED REGARDING THIS FLOODING EVENT 
NEAR EWING...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-152310-
/O.CAN.KLSX.FL.W.0065.000000T0000Z-100317T0632Z/
/EWMM7.1.ER.100314T1030Z.100315T0815Z.100315T1802Z.NO/
540 PM CDT MON MAR 15 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE MIDDLE FABIUS RIVER NEAR EWING.
* AT  4:30 PM MONDAY THE STAGE WAS 10.3 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* FELL BELOW FLOOD STAGE AT  1:02 PM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.4 FEET BY TUESDAY 
  MORNING.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/16  03/17  03/18  03/19  03/20

MIDDLE FABIUS RIVER
  EWING           12.0   10.27       8.4    7.0    5.5    4.8    4.5

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 13, 6:02 PM CST, 1 hour 58 minutes earlier.

Area forecast discussion, Mar 13, 6:02 PM CST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
602 PM CST SAT MAR 13 2010

.DISCUSSION...
/300 PM CST SAT MAR 13 2010/

LARGE STORM SYSTEM CENTERED NEAR THE INTERSECTION OF TN/AL/GA IS
SLOWLY PROGRESSING EWD TOWARDS THE MID ATLANTIC CONUS...AND AS IT
DOES SO...WILL CONTINUE TO SWING AROUND A PARADE OF VORT MAXES ON
ITS VAST WRN FLANK. THE RAIN ASSOCIATED WITH ONE OF THESE IS ALREADY
APPROACHING THE FA...MOVING THRU CNTRL IL ATTM...AND WILL PRIMARILY
IMPACT THE FA THIS EVENING. BY MIDNIGHT...MOST OF THE POTENTIAL FOR
MEASURING RAINFALL WILL BE S OF THE STL METRO AREA LEAVING BEHIND
MAINLY DRIZZLE. PREFER THE HIGHER MAVMOS POPS WHICH HAVE HANDLED
THIS GENERAL SCENARIO THE BEST OVER THE PAST COUPLE OF DAYS. SIMILAR
TEMP PROFILE EXPECTED AS WE HAVE HAD THE PAST 24HRS...AND SO A
PERSISTENCE MIN TEMP FCST IS ALSO CALLED FOR AS CLOUDY SKIES CONT.

ANOTHER VORT MAX WILL DRIVE THE RAIN CHCS ON SUNDAY...BUT THIS WILL
BE WEAKER THAN ITS PREDECESSORS...AND SO THE ABILITY TO MEASURE WILL
BE IMPEDED DESPITE MOST LOCNS SEEING RAINDROPS ONCE AGAIN...BUT THEY
WILL BE LIGHT. TEMPS WILL STRUGGLE TO RISE OUT OF THE 40S AGAIN AND
SO PREFER THE COLDEST METMOS...AND EVEN A BIT COLDER. A FEW
SPRINKLES MAY LINGER INTO SUNDAY EVENING.

THE SUN SHOULD MAKE AN APPEARANCE AGAIN BY MONDAY WITH PARTLY SUNNY
SKIES EXPECTED...AND TEMPS WILL REBOUND INTO THE 50S. SIMILAR CONDS
EXPECTED ON TUESDAY BUT WITH THICKER CLOUDS RETURNING AHEAD OF NEXT
SYSTEM.

FOR THE EXTENDED PERIOD (TUESDAY NIGHT - SATURDAY)...MODELS IN
DECENT AGREEMENT WITH OVERALL PATTERN. A PAIR OF STRONG SHORTWAVES
WILL ENSURE THAT A MEAN TROF EXISTS OVER THE CNTRL CONUS FOR MUCH OF
THIS TIME PERIOD...ONLY TO BE BRIEFLY INTERRUPTED ON THURSDAY. MORE
SPECIFICALLY...THE FIRST STRONG SHORTWAVE WILL DROP S-SEWD THRU THE
FA ON TUESDAY NIGHT AND WEDNESDAY...WITH THE SECOND IMPACTING THE
AREA ON SATURDAY...PERHAPS LATE FRIDAY. PREFER THE OVERALL MORE
CONSISTENT TIMING OF THE ECMWF WHICH IS A BIT SLOWER THAN THE GFS ON
THE SECOND SYSTEM. INTRODUCED POPS WITH THE FIRST SHORTWAVE TUESDAY
NIGHT AND WEDNESDAY ON ACCOUNT OF ITS STRENGTH AND CONSISTENCY SHOWN
BY THE MODELS...AND WITH THE SECOND BASED ON VERY GOOD INTER-MODEL
CONSISTENCY. KEEPING IN MIND THAT CLIMO POPS THIS TIME OF YEAR ARE
30PCT...THIS IS NOT JUMPING THE GUN IN THE LEAST. ABOVE NORMAL TEMPS
EXPECTED IN-BTWN SYSTEMS ON THURSDAY AND FRIDAY AS SLY FLOW
DEVELOPS.

TES

&&

.AVIATION...
/531 PM CST SAT MAR 13 2010/

MAIN FCST CHALLENGE FOR THE PD CENTERS UPON THE EVOLUTION OF IFR-
LIFR CIGS OVRNGT. PRESENTLY INVERTED TROF EXTENDS WWD AND IS
LOCATED JUST SOUTH OF KUIN AND COLLOCATED WITH AN AREA OF -RA
MOVING SWWD THRU CNTRL IL. IFR CIGS 600-900 FT AGL WITH 3-5SM VSBYS
SHOULD PREVAIL WITH ACCOMPANYING -RA...WITH POTENTIAL MVFR CIGS.
OVRNGT OCCLUDED LOW OVER THE MID-ATLANTIC EXHIBITS VERY LITTLE
THERMAL ADVECTION WITHIN LOW-MID LEVELS...YET FEEL WITH ABUNDANCE
OF MOISTURE AND DIURNAL COOLING THAT LIFR CIGS 300-400 FT AGL WILL
PREVAIL AFTER MIDNIGHT INTO MORNING. SUCH TRENDS ARE EVIDENCED IN
PREVIOUS EVNGS OBSERVATIONS. THEREAFTER DAYTIME MIXING INTO MIDDAY
WILL LIFT CIGS BACK INTO MVFR. THROUGHOUT FCST MODEST NLY WINDS
WILL ALLOW RETENTION OF MVFR VSBYS.

SPECIFICS FOR KSTL...AFOREMENTIONED AREA OF -RA WILL BEGIN TO
IMPACT TERMINAL AT BEGINNING OF FCST. MVFR-IFR CIGS WITH MVFR
VSBYS ARE TO PREVAIL INITIALLY...THEREAFTER IFR WITH CIGS 500-800
FT AGL. HAVE EDGED UPON LIFR CIGS INTO THE MORNING HRS AS PERHAPS
THE LOCAL CLIMATOLOGY WILL MITIGATE POTENTIAL COOLING OF THE LOW-
LEVELS. HAVE CIGS IMPROVING INTO THE MORNING...LIFTING THRU MVFR
BY TOMORROW EVNG. NLY WINDS THROUGHOUT WILL RESULT IN MVFR VSBYS
IMPROVING TO VFR BY MIDDAY.

SIPPRELL

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Mar 13, 3:20 PM CST, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
320 PM CST SAT MAR 13 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-141200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
320 PM CST SAT MAR 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

MODERATE RIVER FLOODING IS FORECAST TO BEGIN SUNDAY FOR PORTIONS
OF THE MISSISSIPPI RIVER AS WELL AS CONTINUE SUNDAY FOR THE LA
MOINE RIVER AT RIPLEY. SEE THE APPROPRIATE FLOOD STATEMENTS FOR
SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 8:00 PM CSTRiver Flood WarningLSXLewis36 hr
Mar 14, 10:05 AM CDTRiver Flood WarningLSXFranklin, Warren3 days

Nearby

River Flood Warnings in Missouri, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.